# SDR UPS98425764

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 254182 ITEM 1 AND THIS LP ITEM 1, FOUND AFT LOWER CORNER OF NR 4 LEFT SERVICE DOOR, VERTICAL FRAME AND HORIZONTAL LOWER EDGE BEAM CRACKED IN RADIOUS.  INSTALLED REPAIR DOUBLERS AS PER SRM 52-10-02.  PRESSURE CHECK TO BE DONE ON LP 254184 ITEM 3, NO LEAKS NOTED.
